Jason Cantarella
Jason Cantarella
Professor of Mathematics, University of Georgia
Bestätigte E-Mail-Adresse bei uga.edu - Startseite
Titel
Zitiert von
Zitiert von
Jahr
On the minimum ropelength of knots and links
J Cantarella, RB Kusner, JM Sullivan
Inventiones mathematicae 150 (2), 257-286, 2002
2152002
Vector calculus and the topology of domains in 3-space
J Cantarella, D DeTurck, H Gluck
The American mathematical monthly 109 (5), 409-442, 2002
1352002
Tight knot values deviate from linear relations
J Cantarella, RB Kusner, JM Sullivan
Nature 392 (6673), 237-237, 1998
1041998
Nontrivial embeddings of polygonal intervals and unknots in 3-space
J Cantarella, H Johnston
Journal of Knot Theory and Its Ramifications 7 (08), 1027-1039, 1998
971998
Circles minimize most knot energies
A Abrams, J Cantarella, JHG Fu, M Ghomi, R Howard
Topology 42 (2), 381-394, 2003
932003
Rigid origami vertices: Conditions and forcing sets
Z Abel, J Cantarella, ED Demaine, D Eppstein, TC Hull, JS Ku, RJ Lang, ...
arXiv preprint arXiv:1507.01644, 2015
692015
The Biot–Savart operator for application to knot theory, fluid dynamics, and plasma physics
J Cantarella, D DeTurck, H Gluck
Journal of Mathematical Physics 42 (2), 876-905, 2001
672001
Criticality for the Gehring link problem
J Cantarella, JHG Fu, R Kusner, JM Sullivan, NC Wrinkle
Geometry and Topology 10, 2055-2115, 2006
632006
Knot tightening by constrained gradient descent
T Ashton, J Cantarella, M Piatek, EJ Rawdon
Experimental Mathematics 20 (1), 57-90, 2011
572011
The spectrum of the curl operator on spherically symmetric domains
J Cantarella, D DeTurck, H Gluck, M Teytel
Physics of plasmas 7 (7), 2766-2775, 2000
532000
An energy-driven approach to linkage unfolding
JH Cantarella, ED Demaine, HN Iben, JF O'Brien
Proceedings of the twentieth annual symposium on Computational geometry, 134-143, 2004
522004
Upper bounds for the writhing of knots and the helicity of vector fields
J Cantarella, D DeTurck, H Gluck
AMS IP STUDIES IN ADVANCED MATHEMATICS 24, 1-22, 2001
42*2001
Tsnnls: A solver for large sparse least squares problems with non-negative variables
J Cantarella, M Piatek
arXiv preprint cs/0408029, 2004
382004
Probability theory of random polygons from the quaternionic viewpoint
J Cantarella, T Deguchi, C Shonkwiler
Communications on Pure and Applied Mathematics 67 (10), 1658-1699, 2014
322014
The symplectic geometry of closed equilateral random walks in 3-space
J Cantarella, C Shonkwiler
The Annals of Applied Probability 26 (1), 549-596, 2016
312016
Isoperimetric problems for the helicity of vector fields and the Biot–Savart and curl operators
J Cantarella, D DeTurck, H Gluck, M Teytel
Journal of Mathematical Physics 41 (8), 5615-5641, 2000
312000
Ropelength criticality
J Cantarella, JHG Fu, RB Kusner, JM Sullivan
Geometry & Topology 18 (4), 2595-2665, 2014
302014
The second hull of a knotted curve
J Cantarella, G Kuperberg, RB Kusner, JM Sullivan
American journal of mathematics, 1335-1348, 2003
262003
Visualizing the tightening of knots
J Cantarella, M Piatek, E Rawdon
VIS 05. IEEE Visualization, 2005., 575-582, 2005
222005
Tight knot spectrum in QCD
RV Buniy, J Cantarella, TW Kephart, EJ Rawdon
Physical Review D 89 (5), 054513, 2014
212014
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20